# SDR TWAA9910704

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ANGLE FROM FLOORBEAM TO INTERCOSTAL CRACKED AT STA 897, RBL 23.  REMOVED OLD ANGLE, FABRICATED NEW ANGLE, REINSTALLED NEW ANGLE AT STA 897, RBL 23, PER SPM 6-70-01.
